United Arab Emirates
A 38-year-old male asked:
my boy friend told me to go for botox so that i will look more younger. will there be any side effects later? or any other way to look younger? advise
2 doctor answers • 8 doctors weighed in
Pediatrics 38 years experience
What do YOU want?: The real question is do you want to do something (with potential side effects- since everything has side effects!) in order to please him? Are you happy with how you look and who you are? Does he love you just the way you are, or does he try to change you? I would recommend spending some time thinking about this before deciding to change yourself.
Neurology 34 years experience
"Advise"? Okay!: The only definitive solution to this problem is to get another boyfriend. This one clearly is more interested in surface appearance i.e. your looks than in who you are as a person.
Last updated May 17, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.